Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 428, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2023, 5:06 PM MDT for 4 counties in Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2023, 5:06 PM MDT (23:06 UTC)
- Expired
- Jul 19, 2023, 5:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -839 J/kg
- Mixed-layer LCL
- 3394 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256
WUUS55 KPUB 192306
SVRPUB
COC055-071-089-101-192345-
/O.NEW.KPUB.SV.W.0428.230719T2306Z-230719T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
506 PM MDT Wed Jul 19 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Otero County in southeastern Colorado...
East central Huerfano County in southeastern Colorado...
North central Las Animas County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 545 PM MDT.
* At 506 PM MDT, severe thunderstorms were located along a line
extending from 14 miles west of Timpas to 13 miles northwest of
Delhi to 15 miles northwest of Tyrone, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Delhi, Timpas and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3791 10357 3765 10379 3750 10412 3760 10450
3781 10450 3790 10415
TIME...MOT...LOC 2306Z 273DEG 16KT 3782 10404 3772 10423 3765 10434
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
863
WWUS55 KPUB 192326
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
526 PM MDT Wed Jul 19 2023
COC055-071-089-101-192345-
/O.CON.KPUB.SV.W.0428.000000T0000Z-230719T2345Z/
Otero CO-Huerfano CO-Las Animas CO-Pueblo CO-
526 PM MDT Wed Jul 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN OTERO...NORTHEASTERN HUERFANO...NORTH CENTRAL LAS
ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES...
At 525 PM MDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Timpas to 10 miles northwest of
Delhi to 13 miles northwest of Thatcher, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Delhi and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3791 10357 3765 10379 3756 10414 3767 10438
3783 10441 3790 10415
TIME...MOT...LOC 2325Z 260DEG 12KT 3787 10391 3777 10410 3770 10421
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:43 PM MDT, 23 minutes earlier.
Area forecast discussion, Jul 19, 4:43 PM MDT, 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 443 PM MDT Wed Jul 19 2023 .SHORT TERM...(This evening through Thursday) Issued at 358 PM MDT Wed Jul 19 2023 Key Messages: 1) The risk of strong to severe storms continues late this afternoon into the late evening hours across most of the plains. 2) Severe risk returns on Thursday, with more widespread and intense severe storms expected across the plains. Latest radar imagery showing thunderstorm development increasing in coverage and intensity across parts of the I-25 corridor. Low to mid level trough axis helping to support thunderstorm development across El Paso county and the Palmer Divide at this time, with additional focus supporting more isolated development over the Raton Pass. A few storms have been severe across El Paso county already, and think this risk for hail to around quarter size and wind gusts of 60 to 70 mph will continue into early this evening. While storms continue to likely develop along the far southern I-25 corridor this afternoon, should see storms develop further south/southeast into Pueblo County and the remaining southeast plains this afternoon into the evening. Current trough axis to the north is anticipated to sag south with time today, with the likely expanding thunderstorm development moving into an area of higher moisture and instability. Dewpoints in the mid to upper 60s across the plains and steep low to mid level lapse rates are supporting SBCAPE values in the 2000 to 4000 j/kg range, with the highest tied to the CO/KS/OK borders. This moisture and instability, focus, and shear in the 30-40kt range should support increasing coverage of severe storms into the plains late this afternoon into the evening. In this environment, also consisting of high DCAPE values, think wind gusts of 60 to 70 mph will remain possible along with hail in the 1-2 inch range. Once again this risk will be possible anywhere across the plains into the evening, however, do think coverage will increase with the most widespread severe storms appearing likely along and east of La Junta, before these storms move to the east late this evening. Another day of severe storms is appearing likely on Thursday, over much of south central and southeast Colorado. Not only does this include the areas along and to the east of the I-25 corridor, but locations over and adjacent to the southeast mountains will be at risk as well. Strong mid level trough with additional low/mid level focus will help support thunderstorm development across north central Colorado by midday and early in the afternoon, which will then dive south southeast into the area not too far after that. It will be following an instability axis right into southeast Colorado consisting of 2000-2500 j/kg and quite possibly higher in spots. Along with instability, another day of shear of at least 40kt and as surface flow backs with the approaching trough, will see increases in helicity. Initial development early in the afternoon across the southeast mountains and I-25 corridor, will be discrete with all hazards of 2-3 inch hail, winds of 60-70 mph, and even a tornado or two expected. As these storms move into the eastern plains, CAMS are showing this development congealing more into a forward propagating MCS. This seems reasonable given the setup and while large hail will be a risk, think destructive winds consisting of 80 mph will be the larger risk. Steadily moving storms should limit the flooding risk, but it wouldn't take much for development to stall and support at least isolated flash flooding. .LONG TERM...(Thursday night through Wednesday) Issued at 358 PM MDT Wed Jul 19 2023 Key Messages: 1) Strong linear thunderstorms expected over the plains. 70 to 80 mph wind gusts, hail up to 1" in diameter, and QLCS tornadoes are all possible after 6PM on Thursday. 2) Flash flood concerns over the Spring Creek Burn Scar on Friday. 3) Dry and hot after Friday. Weak monsoon plume develops midweek next week. Meteorological Discussion: Thursday Night and Friday: A strong quasi-linear thunderstorm is expected to make its way over the southeastern plains at the beginning of the long term forecast period. The SPC has put our eastern plains in an Enhanced Risk for severe weather tomorrow. There is some debate about the intensity and if one could call it an MCS, but the main point is that the linear storm structure will primarily be producing very strong winds and torrential rain. Hail will still be a risk, but very large hail is not expected. We are expecting these storms to have a lot of energy to work with - the lower end models have around 2000 J/kg of CAPE whereas the more aggressive models have around 4000 J/kg of CAPE, so the question isn't really if storms will become severe, but how intense they will become. On the lower end of the spectrum, wind gusts up to 60 mph are expected, but the more realistic outcome would be 70 to 80 MPH. Also, QLCS tornadoes will be in play, as well. By Friday, primarily the southern I-25 corridor and southern Sangre de Cristo Mountains will be impacted by thunderstorm development. A little over 1000 J/kg of CAPE will be present with surface to 700 hPa easterly flow towards the Sangres, which will aid in convection initiation, which will occur around 1 to 3 PM. Main risk will be gusty outflow winds of up to 60 MPH and hail up to an inch in diameter. Most concerning will be flash flooding over the Spring Creek Burn Scar. Temperatures will be cold as compared to the last few days on Friday with high temperatures in the 70s and 80s over the plains, the 80s over the mountain valleys, and the 60s to 70s over the mountains. Saturday through Thursday: Hot temperatures return as an upper level high pressure builds overhead. Expect temperatures in the 100s over the plains and the upper 80s to 90s over the mountain valleys. Precipitation will become morse scarce after Friday, with daily development confined to over the mountains and coverage increasing as the week progresses. By Thursday however, there does appear to be the strongest signal for a monsoon plume connecting the SW to southern Colorado. When this occurs there will be more widespread thunderstorm activity over the mountains and the plains. Flash flooding over the burn scars will be on our radar. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 441 PM MDT Wed Jul 19 2023 Active weather continues at the start of the period, with showers and thunderstorms remaining likely across the TAF sites into the evening hours. Still think COS and PUB will have the highest chances for thunder, while primarily rain is expected at ALS. Once again, gusty outflow winds in the 30-40 kt range will remain possible at all sites this evening. Thunder potential will end by mid evening, though isolated rain showers will remain possible slightly longer into the evening. After dry weather through Thursday morning, will see thunderstorm chances quickly return to COS and PUB during the afternoon hours. While thunderstorms may be more isolated, there is the potential for these storms to be severe with large hail and damaging winds the main risks. Will need to monitor this period closely, and add additional thunder details if needed. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...SKELLY AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 19, 11:40 AM MDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Wed Jul 19 2023 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Wed Jul 19 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains today, spreading eastward across the I-25 corridor and southeast plains from mid-afternoon into the evening hours. To the west of Interstate 25 over the mountains and interior valleys, lightning and gusty winds of 50 to 60 mph will be the main storm risks, and a few of the stronger storms may also produce some small hail and brief heavy rainfall. Along the I-25 corridor, expect wind gusts to 60 mph and hail to the size of quarters. Farther east across the plains, storms will be stronger, with wind gusts up to 70 mph, hail to golf ball size and heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered to numerous afternoon and evening thunderstorms are expected on Thursday, with some of the storms likely becoming severe over the plains. Torrential rainfall is anticipated with some of these storms, with flash flooding possible. A few of the severe storms may contain large hail of 2 inches or greater in diameter and damaging winds potentially as high as 70 mph. A brief tornado or two will also be possible over the southern plains, mainly east of the I-25 corridor. Isolated to scattered showers and thunderstorms are expected on Friday, mainly over the eastern mountains and along the I-25 corridor. Some of these storms may contain hail greater than an inch in diameter and wind gusts of 60 mph or greater. Thunderstorm activity will begin to ramp back up again over the inner mountain west with increasing chances of thunderstorms over the Continental Divide through the mid part of next week as the monsoonal pattern becomes more pronounced. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jul 19, 4:17 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
417 PM MDT Wed Jul 19 2023
COZ085-086-192245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
417 PM MDT Wed Jul 19 2023
...A strong thunderstorm will impact portions of south central El
Paso and north central Pueblo Counties through 445 PM MDT...
At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Penrose, or 21 miles northwest of Pueblo, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3852 10491 3858 10489 3855 10454 3838 10465
TIME...MOT...LOC 2217Z 288DEG 23KT 3852 10484
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeLocal storm report, Jul 19, 4:26 PM MDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
426 PM MDT Wed Jul 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Hail 8 NNE Yoder 38.96N 104.18W
07/19/2023 M1.00 inch El Paso CO Trained Spotter
Largest hail stone was 1.1 inches. Time is
estimated.
&&Special weather statement, Jul 19, 4:26 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
426 PM MDT Wed Jul 19 2023
COZ087-088-192300-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
426 PM MDT Wed Jul 19 2023
...A strong thunderstorm will impact portions of east central
Huerfano and north central Las Animas Counties through 500 PM MDT...
At 425 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles northeast of Walsenburg, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3759 10481 3778 10467 3776 10427 3741 10448
TIME...MOT...LOC 2225Z 282DEG 14KT 3769 10463
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 19, 4:30 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Wed Jul 19 2023
COZ071-074-075-192315-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
430 PM MDT Wed Jul 19 2023
...A strong thunderstorm will impact portions of south central
Huerfano, southern Costilla and southeastern Conejos Counties through
515 PM MDT...
At 430 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Acacio, or 26 miles southeast of San Luis Valley Airport, moving
northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Spring Burn Scar south of Highway 160 in Huerfano county,
San Luis, Mesita, Cuchara, San Acacio, San Pablo, Sanchez Reservoir,
Jaroso, Chama and Garcia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10599 3742 10557 3741 10502 3700 10552
TIME...MOT...LOC 2230Z 231DEG 17KT 3718 10552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 19, 4:36 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Wed Jul 19 2023
COZ086-088-093-094-192300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
436 PM MDT Wed Jul 19 2023
...A strong thunderstorm will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 500
PM MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm near
Delhi, or 36 miles southwest of La Junta, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3760 10412 3767 10422 3785 10400 3764 10375
TIME...MOT...LOC 2236Z 245DEG 23KT 3768 10409
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 19, 4:37 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Wed Jul 19 2023
COZ076-077-083-192300-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
437 PM MDT Wed Jul 19 2023
...A strong thunderstorm will impact portions of central Fremont
County through 500 PM MDT...
At 437 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 15 miles northeast of Hayden Pass Burn Scar, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Texas Creek and Royal Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3843 10572 3849 10572 3853 10564 3849 10529
3830 10540
TIME...MOT...LOC 2237Z 281DEG 18KT 3845 10554
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:08 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 37 min |
| Jul 18, 6:12 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 18, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 24 min |
| Jul 18, 6:41 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Jul 18, 6:44 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 31 min |
| Jul 18, 7:14 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jul 18, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 19, 1:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 19, 1:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 19, 2:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 19, 2:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 19, 2:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 19, 2:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 19, 2:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 19, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 19, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jul 19, 2:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 19, 3:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 19, 3:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 19, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 24 min |
| Jul 19, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 40 min |
| Jul 19, 3:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 19, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 25 min |
| Jul 19, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero, Pueblo | 38 min |
| Jul 19, 4:10 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jul 19, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 19, 4:17 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 19, 4:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 19, 4:30 PM MDT | Special Weather Statement | PUB | Costilla | 45 min |
| Jul 19, 4:36 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 19, 4:37 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 19, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 34 min |
| Jul 19, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 19, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 23 min |
| Jul 19, 5:16 PM MDT | Special Weather Statement | PUB | 29 min | |
| Jul 19, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 37 min |
| Jul 19, 5:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jul 19, 5:38 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jul 19, 5:45 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 19, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.